MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH
Catalog Number 5954460
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Abdominal Pain (1685)
Date of Event 03/22/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: (b)(6) 2015 - patient was diagnosed with bilateral inguinal hernias, umbilical hernia, thereby underwent laparoscopic repair with implant of bard flat mesh (device 1 and 2).Per op notes, ¿a direct inguinal hernia was identified in the left inguinal region and was dissected.A bard flat mesh (device 1) was placed in the defect region and sutured.A small indirect hernia was identified in the right inguinal region and was reduced.A bard flat mesh (device 2) was placed and secured in posterior abdominal wall.Another hernia was identified in umbilical region, dissected and sutured¿.On (b)(6) 2017- patient was diagnosed with recurrent ventral hernia, thereby underwent laparoscopic repair with implant of ventrio st mesh (device 3).Per op notes, ¿incision was made through old scar which was partially excised.The hernia defect was then identified through the abdominal wall tissues.A ventrio st mesh (device 3) was placed and sutured¿.On (b)(6) 2017- patient was diagnosed with recurrent incisional hernia, thereby underwent open repair with implant of ventralight st mesh (device 4) and explant of ventrio st mesh (device 3).Per op notes, ¿the scar tissue was removed.There were omental adhesions to the mesh and was taken down, ventrio st mesh (device 3) was found to be pulled away from left side of the abdominal wall and the entire ventrio st mesh (device 3) was dissected and sutured.A ventralight st mesh was placed to fit the open area in the abdomen and sutured¿.On (b)(6) 2018- patient was diagnosed with abdominal pain, thereby underwent right transverse abdominus plane (tap) block.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jun-2017) is considered to be a best estimate.This mdr represents the ventralight st mesh (device 4).An additional supplemental emdr was submitted to represent the ventrio st mesh (device 3).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENTRALIGHT ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23725966
Report Number1213643-2025-01163
Device Sequence Number13419044
Product Code FTL
UDI-Device Identifier00801741031625
UDI-Public(01)00801741031625(17)190728(10)HUBT2578
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101851
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2019
Device Catalogue Number5954460
Device Lot NumberHUBT2578
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexMale